# SDR SWAA2025092416861

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,277 hours, 41,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SWITCH COVER ON AFT F/A PANEL MISSING FOR EMERGENCY EXIT.   REPLACED AFT EMERGENCY LIGHT SWITCH COVER IAW AMM 25-25-11.
